EconPapers    
Economics at your fingertips  
 

Reaction and adsorption on multifractal substrates

Paul Meakin

Physica A: Statistical Mechanics and its Applications, 1989, vol. 155, issue 1, 21-36

Abstract: The simple diffusion-limited reactions A + A → 0 (reaction I) and A + B → 0 (reaction II) have been studied on lattices with a multifractal distribution of site occupation probabilities. For reaction I, ϱA ≈ t-α, and, for reaction II, ϱA ≈ t-β (for ϱA = ϱB), in the long time limit. The values obtained for the exponents α and β are consistent with the idea that α = 2/DW and β = 1/DW where DW is the fractal dimensionality of a random walk on the multifractal substrate. A quite different value is found for β if only one of the two species is allowed to move.

Date: 1989
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437189900496
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:155:y:1989:i:1:p:21-36

DOI: 10.1016/0378-4371(89)90049-6

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:155:y:1989:i:1:p:21-36